# SDR SWAA2021071592788

- Difficulty date: June 16, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 21,417 hours, 9,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FLOOR STRUCTURE;AT BULKHEAD BOTTOM ANGLE 500I ABOVE RBL 0-24'WL 156'CORROSION AROUND FASTNER HOLES / EVALUATED CORROSION ON FWD CARGO COMPARTMENT AFT BULKHEAD SUPPORT ANGLES FOUND TO BE OUT OF LIMITS DUE TO NO SRM DAMAGE LIMITS GIVEN. REPLACED BULKHEAD SUPPORT IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A9481 REV -
